Facebook Instagram Twitter RSS Feed Back to top

Generalizations of Reid inequality

In: Mathematica Slovaca, vol. 68, no. 6
Souheyb Dehimi - Mahammed Hichem Mortad
Detaily:
Rok, strany: 2018, 1439 - 1446
Kľúčové slová:
positive and hyponormal (bounded and unbounded) operators, square roots, Reid inequality
O článku:
In this paper, we improve the famous Reid inequality related to linear operators. Some monotony results for positive operators are also established with a different approach from what is known in the existing literature. Lastly, Reid's (and Halmos-Reid's) inequalities are extended to unbounded operators.
Ako citovať:
ISO 690:
Dehimi, S., Mortad, M. 2018. Generalizations of Reid inequality. In Mathematica Slovaca, vol. 68, no.6, pp. 1439-1446. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0193

APA:
Dehimi, S., Mortad, M. (2018). Generalizations of Reid inequality. Mathematica Slovaca, 68(6), 1439-1446. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0193
O vydaní:
Publikované: 3. 12. 2018